# SDR HNAA2025051200334

- Difficulty date: March 27, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F037450 SERVICE DOOR AIRCRAFT STRUCTURE CUT-OUT AFT LWR SIDE CORRODED.  INSTALLED FR 22 REPAIR SECTION BTW STGR 11R-18R, FR 22 SPLICES, AND SHEAR CLIPS AT FR 22 BTW STGR 16R-17R AND 17R-18R IAW EMB 145 SRM 53-00-04 ITEM 17 ETD# ETD2025-145-906465 AND EMB 145 SRM 51-40-02 AND PIEDMONT EO1-53-25-0159.
